MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 353101
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical product: product id 3560022 lot# va2y5kp, product type extension section d information references the main component of the system.Other relevant device(s) are: product id: 3560022, serial/lot #: va2y5kp, ubd: 16-apr-2026, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a manufacturing representative regarding a trial patient who was using an external neurostimulator (ens) for unknown indications for use.It was reported that at the end of a stage 1, they connected the ens to check impedances and configure the evaluation.They received an error message that stated thought they were unable to configure the evaluation while in test cable workflow.Extensive troubleshooting was performed.This included trying to configure the evaluation with three different smart programmers, updating the apps on the smart programmer, restarting the smart programmer, and connected three different enss to the percutaneous extension.During one of these attempts, they were able to configure the evaluation, but when they exited from the workflow and performed configure the evaluation, a second time, they were unable to do so and received the same test flow error.When all of these efforts failed, the decision was made to reopen the future pocket site, clean and dry the lead, suction the percutaneous connection, and re-insert the lead.This was performed multiple times, and despite the error message remained.Then, they decided to open another percutaneous extension.When this extension was connected to the lead, they were able to configure the evaluation and check impedance without any error messages.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received from a manufacturer representative (rep).The rep reported that the cause of the error messages and test flow errors were not specifically determined, but by process of elimination, the percutaneous extension appeared faulty.Issue was resolved.

Brand Name
VERIFY ENHANCED
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key19355371
Report Number2182207-2024-02637
Device Sequence Number18024639
Product Code EZW
UDI-Device Identifier00763000640491
UDI-Public00763000640491
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number353101
Device Catalogue Number353101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2024
Supplement Date Received by Manufacturer06/03/2024
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date06/20/2024
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexUnknown